# SDR FDEA201406021269

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 38,022 hours, 18,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57243185200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON LT WING INBD SLAT CUT OUT, BOTH CORNERS.  PERFORMED HFEC OF AREA IAW NTM 51-10-08 BLOCK 601, TWO CRACK INDICATIONS.  REPAIRED AREAS, INSTALLED FILLERS AND DOUBLER IAW EA 6-5730-T0308606.
